On the Floquet theory of differential equations $y''=Q(t)y$ with a complex coefficient of the real variable
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 149-183
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a9,
author = {Stan\v{e}k, Svatoslav},
title = {On the {Floquet} theory of differential equations $y''=Q(t)y$ with a complex coefficient of the real variable},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {149--183},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039888},
zbl = {0699.34039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a9/}
}
TY - JOUR AU - Staněk, Svatoslav TI - On the Floquet theory of differential equations $y''=Q(t)y$ with a complex coefficient of the real variable JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 149 EP - 183 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a9/ LA - en ID - AUPO_1988_27_1_a9 ER -
%0 Journal Article %A Staněk, Svatoslav %T On the Floquet theory of differential equations $y''=Q(t)y$ with a complex coefficient of the real variable %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 149-183 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a9/ %G en %F AUPO_1988_27_1_a9
Staněk, Svatoslav. On the Floquet theory of differential equations $y''=Q(t)y$ with a complex coefficient of the real variable. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 149-183. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a9/